# SDR SWAA2021092017713

- Difficulty date: September 14, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 52,700 hours, 33,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EXTERIOR OVERWING EMERGENCY LIGHT INOP. ; / [01] RELAMPED L/H EXTERIOR OVERWING EMERGENCY LIGHT AS PER REF B737 AMM 33-51-04-960-801. TEST OK.; [02] VERIFIED STEP 1.
